# SDR DL72S952207

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L BETWEEN STA 560 AND STA 580 FWD CARGO CORRODED.  REMOVED DAMAGED SECTION OF STRINGER, SPLICED PER SRM 53-10-3 PG 3, FOUND AT HMV.
